# SDR UIEA2025011700079

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 60231002
- Part serial: 0752
- Condition: Faulted
- Location: Spoilers
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT INOP (MAIN ENTRY DOORS/SLIDES/EMERGENCY).( R/R LEFT WING SPOILER BLOW DOWN ACTUATOR PER AMM 25-65-20. OPS CHECK GOOD. DMI 224324 CLOSED )
